# SDR EIA2000274

- Difficulty date: September 18, 2000
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991015161
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND CUSP WEB AT FS 658 TO FS 699 LBL 57 CORRODED.  REPAIRED CUSP WEB AT FS 658 TO FS 699 LBL 57.  FABRICATED AND INSTALLED REPAIR CUSP WEB PER ECRA 944-53-057-2.  (M)
